# SDR DL72S011941

- Difficulty date: December 15, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 65,580 hours, 50,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT OVERHEAD LIGHT BATTERIES DEAD.  REPLACED BATTERIES.
